# SDR DALA2023091907705

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT THE LOWER ROW FORWORD ON ONE FASTENER HOLE. CORRECTIVE ACTION: BS 1809.5 BULKHEAD RH OUTER CHORD PERMANENT REPAIRED REF TO W/C 5310-01376-0805. (2972511)
